Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 142, NWS Austin/San Antonio, TX

November 22, 2014Dimmit County, Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 22, 2014, 6:15 PM CST for Dimmit County, Maverick County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 22, 2014, 6:15 PM CST (00:15 UTC)
Expired
Nov 22, 2014, 7:15 PM CST
In force
60 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Dimmit County, TX, Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 82 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 22, 3:06 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
2564 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS54 KEWX 230015
SVREWX
TXC127-323-230115-
/O.NEW.KEWX.SV.W.0142.141123T0015Z-141123T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CST SAT NOV 22 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DIMMIT COUNTY...
  MAVERICK COUNTY...

* UNTIL 715 PM CST.

* AT 612 PM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF
  ROSITA SOUTH...OR 9 MILES WEST OF EL INDIO...AND MOVING EAST AT 35
  MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE WINTER HAVEN AND CARRIZO
  SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY CLOUD TO 
GROUND LIGHTNING AND VERY HEAVY RAINS. PEOPLE OUTSIDE SHOULD MOVE TO 
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM 
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2847 10038 2849 10037 2853 10042 2856 10042
      2858 10041 2861 10046 2863 10046 2864 9981
      2835 9982
TIME...MOT...LOC 0015Z 270DEG 30KT 2854 10043

$$
4 follow-up statements
335 
WWUS54 KEWX 230036
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CST SAT NOV 22 2014

TXC127-323-230115-
/O.CON.KEWX.SV.W.0142.000000T0000Z-141123T0115Z/
DIMMIT TX-MAVERICK TX-
636 PM CST SAT NOV 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR MAVERICK AND NORTHWESTERN DIMMIT COUNTIES...

AT 634 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES WEST OF FARIAS LAKE...OR 8 MILES 
NORTHEAST OF EL INDIO...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARRIZO
SPRINGS AND WINTER HAVEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2847 10038 2849 10037 2853 10042 2856 10042
      2858 10041 2861 10046 2863 10046 2864 9981
      2835 9982
TIME...MOT...LOC 0036Z 264DEG 51KT 2859 10019

$$
459 
WWUS54 KEWX 230047
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CST SAT NOV 22 2014

TXC127-323-230115-
/O.CON.KEWX.SV.W.0142.000000T0000Z-141123T0115Z/
DIMMIT TX-MAVERICK TX-
647 PM CST SAT NOV 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR MAVERICK AND NORTHWESTERN DIMMIT COUNTIES...

AT 645 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FARIAS
LAKE...OR 14 MILES EAST OF EL INDIO...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTER
HAVEN AND CARRIZO SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2847 10038 2849 10037 2853 10042 2856 10042
      2858 10041 2861 10046 2863 10046 2864 9981
      2835 9982
TIME...MOT...LOC 0047Z 274DEG 36KT 2854 10007

$$
067 
WWUS54 KEWX 230102
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
702 PM CST SAT NOV 22 2014

TXC323-230112-
/O.CAN.KEWX.SV.W.0142.000000T0000Z-141123T0115Z/
MAVERICK TX-
702 PM CST SAT NOV 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2847 9982 2848 10001 2864 10005 2864 9981
TIME...MOT...LOC 0102Z 265DEG 42KT 2857 9990

$$

TXC127-230115-
/O.CON.KEWX.SV.W.0142.000000T0000Z-141123T0115Z/
DIMMIT TX-
702 PM CST SAT NOV 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTH CENTRAL DIMMIT COUNTY...

AT 701 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CARRIZO
SPRINGS...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTER
HAVEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2847 9982 2848 10001 2864 10005 2864 9981
TIME...MOT...LOC 0102Z 265DEG 42KT 2857 9990

$$
598 
WWUS54 KEWX 230114
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
714 PM CST SAT NOV 22 2014

TXC127-230123-
/O.EXP.KEWX.SV.W.0142.000000T0000Z-141123T0115Z/
DIMMIT TX-
714 PM CST SAT NOV 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DIMMIT COUNTY
WILL EXPIRE AT 715 PM CST...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LEVELS. HOWEVER...SMALL 
HAIL AND BRIEF HEAVY RAINS CAN STILL BE EXPECTED WITH THIS STORM AS 
IT MOVES EAST FROM CARRIZO SPRINGS TO BIG WELLS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2847 9982 2848 10001 2864 10005 2864 9981
TIME...MOT...LOC 0113Z 265DEG 42KT 2858 9975

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 6:07 PM CST, 8 minutes earlier.

Area forecast discussion, Nov 22, 6:07 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
607 PM CST SAT NOV 22 2014

.UPDATE... /ISSUANCE OF FFA/
WITH THE MAJORITY OF HI-RES MODELS INDICATING LARGE AREAS OF 1-2
INCH RAINFALL STILL POSSIBLE OVER EASTERN COUNTIES...HAVE ISSUED A
FLASH FLOOD WATCH FOR COUNTIES ALONG AND EAST OF A LLANO TO SAN
ANTONIO LINE AND ALONG AND NORTH OF A SAN ANTONIO TO HALLETTSVILLE
LINE. THE FLASH FLOOD THREAT WILL PROBABLY BE ENHANCED THROUGH 9
PM OVER THE EASTERN HILL COUNTRY INTO AUSTIN METRO WITH SOME
TRAINING CELLS INCREASING FROM LAKE MEDINA TO BURNET. AFTER 9 PM...THE
FOCUS FOR FLOODING SHOULD BEGIN TO SHIFT EAST OF I-35. LCRA
HYDROMET INDICATES SEVERAL REPORTS OF 2 PLUS INCHES OF RAIN HAS
FALLEN STILL WITHIN THE PAST 6 HOURS OVER AREAS IN THE PATHS OF
NEW CONVECTION. ISOLATED MINOR RIVER RISES ARE EXPECTED...BUT
MODERATE FLOOD LEVELS ARE UNLIKELY. THE SEVERE THREAT CONTINUES
FOR MUCH OF THIS EVENING...ESPECIALLY OVER THE RIO GRANDE PLAINS.
HOWEVER...THE SEVERE THREAT SHOULD TREND TOWARD MORE ISOLATED
ACTIVITY LATE THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 551 PM CST SAT NOV 22 2014/

AVIATION...
MAIN CONCERN IS THE ONGOING CONVECTION ACROSS THE REGION. AN AREA
OF THUNDERSTORMS IS MOVING AWAY FROM DRT AND THERE WILL BE A
CHANCE FOR TSRA FOR THE NEXT COUPLE OF HOURS. THESE STORMS COULD
LOWER CIGS/VIS TO MVFR. SAN ANTONIO AIRPORTS WILL BE VFR AND RAIN
FREE FOR THE NEXT FEW HOURS. THEN THERE WILL BE A CHANCE FOR TSRA
TO LOWER CIGS/VIS TO IFR BETWEEN ABOUT 02Z AND 05Z. AT AUS CIGS
ARE IFR AND THERE WILL BE SHRA/TSRA AROUND FOR MUCH OF THE
EVENING. BY 06Z CONVECTION SHOULD END AND CONDITIONS WILL BE VFR AT
ALL TERMINALS THROUGH THE END OF THE PERIOD.

PREV DISCUSSION... /ISSUED 349 PM CST SAT NOV 22 2014/

.THE RISK OF SEVERE WEATHER AND HEAVY RAIN CONTINUES
THROUGH THIS EVENING...

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
STRONG STORMS AND HEAVY RAIN WILL CONTINUE TO AFFECT MAINLY THE
EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL HOURS.
THE THREAT FOR STRONG TO SEVERE WEATHER STILL EXISTS THROUGH THIS
EVENING. A SECOND ROUND OF SHOWERS AND STORMS CURRENTLY ONGOING
ACROSS THE SERRANIAS DEL BURRO (NORTHEAST MEXICO) IS FORECAST TO
PUSH EASTWARD AND ACROSS MOST OF SOUTH CENTRAL TEXAS THIS EVENING.
THE HRRR AND TECH-TECH HIRES MODELS DEVELOP AN MCS AROUND 23Z/5 PM
THIS AFTERNOON WHILE A LINE OF SHOWERS AND STORMS FORM AHEAD OF A
SURFACE CONVERGENCE ZONE (WARM SECTOR). IF THIS SCENARIO PANS
OUT...STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE RIO
GRANDE...ESPECIALLY ALONG AND WEST OF ROCKSPRINGS TO HONDO TO
PEARSALL LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10
PM TONIGHT FOR THE AREA ABOVE MENTIONED. MAIN WEATHER THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS. CAN'T RULE OUT AN ISOLATED
TORNADO OR TWO. SOME OF THESE STRONG STORMS WILL PRODUCE HEAVY
DOWNSPOURS WITH RAINFALL ACCUMULATIONS UP TO ONE INCH PER HOUR.
THE MCS IS FORECAST TO COMBINE WITH THE SHOWERS AND STORMS
EXPECTED TO FORM ALONG THE CONVERGENCE ZONE AND MOVE EAST IN A
LINEAR FASHION...AFFECTING THE I-35 CORRIDOR AROUND 8 OR 9 PM THIS
EVENING. BY 9 PM...THE SYSTEM IS LIKELY TO TRANSITION TO A HEAVY
RAIN PRODUCER WITH STRONGER STORMS CAPABLE OF PRODUCING LARGE
HAIL. THE LINE OF STORMS WILL QUICKLY PUSH TO THE EAST BY MIDNIGHT
TONIGHT WITH RAIN CHANCES COMING TO AN END ACROSS THE ENTIRE AREA
BY 2 OR 3 AM SUNDAY. NEW RAINFALL AMOUNTS FOR THE TONIGHT PERIOD
COULD RANGE FROM 1 TO 2 INCHES AND UP TO 3 INCHES IN ISOLATED
PLACES.

ON SUNDAY...EXPECT MOSTLY SUNNY/CLEAR SKIES ACROSS SOUTH CENTRAL
TEXAS WITH BREEZY CONDITIONS. A PACIFIC COLD FRONT WILL PUSH
ACROSS THE REGION SUNDAY NIGHT INTO MONDAY.

LONG TERM (MONDAY THROUGH SATURDAY)...
THE WEATHER IS EXPECTED TO BE FAIRLY QUIET FOR MUCH OF NEXT WEEK. A
WEAK FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SUNDAY. THIS FRONT
IS IN RESPONSE TO AN UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS.
THE WEATHER FOR THANKSGIVING SHOULD BE PRETTY SEASONAL WITH HIGHS
IN THE 60S AND LOWS IN THE 30S/40S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              55  78  45  64  40 /  60   0  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  54  77  43  64  37 /  70   0  -   -   -
NEW BRAUNFELS MUNI AIRPORT     55  79  45  66  40 /  60   0  -   -   -
BURNET MUNI AIRPORT            52  75  42  62  38 /  50   0  -   -   -
DEL RIO INTL AIRPORT           50  78  46  65  38 /  30   0  -   -   -
GEORGETOWN MUNI AIRPORT        54  75  43  62  38 /  60   0  -   -   -
HONDO MUNI AIRPORT             49  77  42  65  37 /  50   0  -   -   -
SAN MARCOS MUNI AIRPORT        53  78  44  65  39 /  70   0  -   -   -
LA GRANGE - FAYETTE REGIONAL   57  78  46  64  40 /  90   0  -   -   -
SAN ANTONIO INTL AIRPORT       54  78  46  66  41 /  50   0  -   -   -
STINSON MUNI AIRPORT           54  79  46  66  41 /  60   0  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
COUNTIES: BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
FAYETTE...GONZALES...GUADALUPE...HAYS...LAVACA...LEE...LLANO...
TRAVIS...WILLIAMSON.

&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Nov 22, 12:30 PM CST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CST SAT NOV 22 2014

TXZ171>173-183>194-202>209-217>225-228-231300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1230 PM CST SAT NOV 22 2014

...ALL OF SOUTH CENTRAL TEXAS EXCEPT THE NORTHEAST COUNTIES ARE
UNDER A SLIGHT RISK FOR SEVERE WEATHER...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TODAY AND TONIGHT.

A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG AND POSSIBLY
SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS THROUGH LATE
THIS AFTERNOON OR EARLY EVENING. LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES ARE POSSIBLE OVER SOME AREAS. HOWEVER...LATEST
RADAR TRENDS AND HIRES SOLUTIONS ARE INDICATING HEAVY RAIN ACROSS
THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE REST OF THIS
AFTERNOON. WITH RADAR RAIN RATES OF 2 TO 4 INCHES PER HOUR OVER
NORTHEAST COMAL AND SOUTHEAST HAYS COUNTIES...EXIST THE POTENTIAL
FOR LOCALIZED FLOODING. HEAVY RAINS ARE EXPECTED THROUGH LATE THIS
AFTERNOON OR EARLY EVENING WITH RAINFALL AMOUNTS GENERALLY RANGING
FROM 1 TO 3 INCHES WITH UP TO 5 INCHES OVER ISOLATED SPOTS.

MAKE SURE TO STAY WEATHER AWARE TODAY DURING THIS POTENTIAL
SEVERE/HEAVY RAIN WEATHER EPISODE. MAKE SURE TO PAY ATTENTION TO YOUR
TRUSTED WEATHER SOURCES...MAKE SURE BATTERIES ARE FRESH IN WEATHER
RADIOS...AND BE PREPARED TO TAKE SHELTER IMMEDIATELY IF OUTDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE LATE MORNING THROUGH
LATE EVENING HOURS.

In the hours before

Local storm report, Nov 22, 4:56 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     2 SE BRACKETTVILLE      29.30N 100.39W
11/22/2014  E50 MPH          KINNEY             TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1400708

SBS
Local storm report, Nov 22, 5:23 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            1 SE FAYETTEVILLE       29.90N  96.66W
11/22/2014                   FAYETTE            TX   EMERGENCY MNGR

            SIX INCHES OF WATER COVERING ROADWAY... TEN MOTORISTS
            STRANDED IN WATER

&&

EVENT NUMBER EWX1400709

SBS
Local storm report, Nov 22, 5:25 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            1 SE FAYETTEVILLE       29.90N  96.66W
11/22/2014                   FAYETTE            TX   EMERGENCY MNGR

            AT FM2503 AT BRUSHY CREEK...SIX INCHES OF WATER
            COVERING ROADWAY... TEN MOTORISTS STRANDED IN WATER

&&

CORRECTED REMARKS

EVENT NUMBER EWX1400709

SBS
Special weather statement, Nov 22, 5:49 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 PM CST SAT NOV 22 2014

TXZ217-218-228-230030-
DIMMIT-MAVERICK-ZAVALA-
549 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA...MAVERICK
AND EXTREME NORTHWESTERN DIMMIT COUNTIES UNTIL 630 PM CST...

AT 546 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAGLE PASS TO 15
MILES SOUTHWEST OF EAGLE PASS...AND MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PALOMA...
  ROSITA NORTH...
  ROSITA SOUTH...
  EIDSON ROAD...
  FARIAS LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2858 10041 2861 10046 2863 10046 2866 10051
      2874 10052 2877 10055 2881 10055 2883 10059
      2887 10060 2897 9995 2857 10013 2853 10042
TIME...MOT...LOC 2350Z 260DEG 37KT 2869 10044 2860 10066
Special weather statement, Nov 22, 6:06 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CST SAT NOV 22 2014

TXZ218-219-230100-
FRIO-ZAVALA-
606 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR ZAVALA AND NORTHWESTERN FRIO
COUNTIES UNTIL 700 PM CST...

AT 605 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF BATESVILLE TO 7 MILES NORTHEAST OF COMETA...AND MOVING EAST AT 30
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BATESVILLE...
  CRYSTAL CITY...
  FRIO TOWN...
  LOMA VISTA...
  BLUFF...
  MOORE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2909 9890 2866 9945 2867 10008 2909 9999
TIME...MOT...LOC 0006Z 271DEG 25KT 2910 9952 2876 9994
Special weather statement, Nov 22, 6:10 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CST SAT NOV 22 2014

TXZ185-187-203-204-230115-
BANDERA-MEDINA-REAL-UVALDE-
610 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR BANDERA...UVALDE...SOUTHEASTERN
REAL AND MEDINA COUNTIES UNTIL 715 PM CST...

AT 607 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF TUFF
TO UTOPIA TO SABINAL TO 8 MILES NORTHEAST OF BATESVILLE...AND MOVING
EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VANDERPOOL...
  TARPLEY...
  HONDO...
  MEDINA...
  BANDERA...
  CASTROVILLE...
  DEVINE...
  LOST MAPLES STATE PARK...
  D'HANIS...
  YANCEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2970 9886 2931 9883 2910 9889 2911 9995
      2983 9984 2986 9915
TIME...MOT...LOC 0010Z 270DEG 25KT 2979 9966 2963 9946
          2929 9937 2905 9952

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 6:06 PM CSTSpecial Weather StatementEWXZavala54 min
Nov 22, 6:10 PM CSTSpecial Weather StatementEWXBandera, Medina, Real, Uvalde65 min
Nov 22, 6:34 PM CSTSevere Thunderstorm WarningEWXDimmit, Zavala56 min
Nov 22, 6:43 PM CSTAreal Flood AdvisoryEWXTravis, Williamson107 min
Nov 22, 6:44 PM CSTSpecial Weather StatementEWXHays, Williamson61 min
Nov 22, 6:54 PM CSTSpecial Weather StatementEWXBandera, Bexar, Frio, Kendall, Medina66 min
Nov 22, 6:56 PM CSTAreal Flood AdvisoryEWXBlanco, Hays3 hr
Nov 22, 7:16 PM CSTSpecial Weather StatementEWXComal59 min
Nov 22, 7:21 PM CSTFlash Flood WarningEWXHays, Travis, Williamson3 hr
Nov 22, 7:21 PM CSTSpecial Weather StatementEWXBexar, Frio, Kendall, Medina54 min
Nov 22, 7:32 PM CSTAreal Flood AdvisoryEWXBexar3 hr
Nov 22, 7:34 PM CSTSpecial Weather StatementEWXHays, Travis, Williamson56 min
Nov 22, 7:53 PM CSTSpecial Weather StatementEWXAtascosa, Karnes, Wilson52 min
Nov 22, 7:55 PM CSTFlash Flood WarningEWXBexar3 hr
Nov 22, 7:56 PM CSTSpecial Weather StatementEWXBexar, Comal49 min
Nov 22, 8:01 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Karnes, Wilson59 min
Nov 22, 8:08 PM CSTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson52 min
Nov 22, 8:12 PM CSTFlash Flood WarningEWXComal, Guadalupe3 hr
Nov 22, 8:27 PM CSTSpecial Weather StatementEWXBastrop, Caldwell, Comal, Hays, Travis, Williamson63 min
Nov 22, 8:43 PM CSTSevere Thunderstorm WarningEWXCaldwell, Comal, DeWitt, Gonzales, Guadalupe, Hays and 2 more62 min
Nov 22, 9:28 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca62 min
Nov 22, 9:40 PM CSTAreal Flood AdvisoryEWXBastrop, Lee110 min
Nov 22, 10:08 PM CSTFlash Flood WarningEWXTravis, Williamson112 min
Nov 22, 10:59 PM CSTRiver Flood WarningEWXTravis15 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.